# SDR CA961230007

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 185
- Propeller: Mcauly D2A34C58
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 0523400112
- Condition: Cracked
- Location: Wing Root Aft
- Part time: 8,260 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT THE RADIUS OF THE REAR SPAR WING ROOT FITTING.
